# SDR ASAA2021102936446

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,744 hours, 16,717 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031336
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 60,666 hours, 27,718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL390 W/ A/P B ENGAGED A/P DISCONNECT AND BOTH F/D'S TURNED OFF W/ NO WARNING. NO FAILURE FLAGS APPEARED. AFTER 30 SECS A/P A AND CAPT F/D RESPONDED. F/D ON FO SIDE WILL NOT RESPOND. FLIGHT CONTINUED ON CAPT F/D AND A/P B. AT LOC/GS INTERCEPT FO'S F/D CAME BACK. A/P B AGAIN WORKED. ALSO FO HDG BUG AND IAS/MACH MCP WINDOW UNRESPONSIVE. GROUNDED - YES. RMVD & RPLCD DFCS MCP - 9EA C/B'S PULLED & TAGGED, THEN ALL TAGS RMVD & C/B'S RESET TO ACCOMP THIS TASK. ACCOMP'D MCP INSTALL TEST AND LLM MAINT TEST FOR MCP - ALL ABOVE TASKS PER B737-800 AMM 22-11-34-000-801 AND 22-11-34-400-801, ALL OPS NRML. DFCS IS ETOPS SIGNIFICANT SYSTEM - GROUND VERIFICATION SUCCESSFUL, SEAMC DAN NOTIFIED.
